Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 715054, 26 pages
http://dx.doi.org/10.1155/2013/715054
Research Article

Convergence Rates in the Law of Large Numbers for Arrays of Banach Valued Martingale Differences

Trade and Event Management, School of Economics, Beijing International Studies University, Beijing 100024, China

Received 15 July 2013; Accepted 18 September 2013

Academic Editor: Dumitru Motreanu

Copyright © 2013 Shunli Hao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Hsu and H. Robbins, “Complete convergence and the law of large numbers,” Proceedings of the National Academy of Sciences of the United States of America, vol. 33, pp. 25–31, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Erdös, “On a theorem of Hsu and Robbins,” Annals of Mathematical Statistics, vol. 20, pp. 286–291, 1949. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. Erdös, “Remark on my paper ‘On a theorem of Hsu and Robbin’,” Annals of Mathematical Statistics, vol. 21, article 138, 1950. View at Google Scholar
  4. F. Spitzer, “A combinatorial lemma and its application to probability theory,” Transactions of the American Mathematical Society, vol. 82, pp. 323–339, 1956. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. L. Katz, “The probability in the tail of a distribution,” Annals of Mathematical Statistics, vol. 34, pp. 312–318, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. E. Baum and M. Katz, “Convergence rates in the law of large numbers,” Transactions of the American Mathematical Society, vol. 120, pp. 108–123, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. L. Lai, “Limit theorems for delayed sums,” Annals of Probability, vol. 2, pp. 432–440, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. U. Gafurov and A. D. Slastnikov, “Some problems on the exit of a random walk from a curvilinear boundary, and large deviations,” Theory of Probability and Its Applications, vol. 32, no. 2, pp. 327–348, 1987. View at Google Scholar · View at MathSciNet
  9. D. L. Li, M. B. Rao, T. F. Jiang, and X. C. Wang, “Complete convergence and almost sure convergence of weighted sums of random variables,” Journal of Theoretical Probability, vol. 8, no. 1, pp. 49–76, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T.-C. Hu, D. Szynal, and A. I. Volodin, “A note on complete convergence for arrays,” Statistics & Probability Letters, vol. 38, no. 1, pp. 27–31, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T.-C. Hu and A. Volodin, “Addendum to: ‘A note on complete convergence for arrays‘,” Statistics & Probability Letters, vol. 38, no. 1, pp. 27–31, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  12. T.-C. Hu, M. Ordóñez Cabrera, S. H. Sung, and A. Volodin, “Complete convergence for arrays of rowwise independent random variables,” Korean Mathematical Society, vol. 18, no. 2, pp. 375–383, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Kuczmaszewska, “On some conditions for complete convergence for arrays,” Statistics & Probability Letters, vol. 66, no. 4, pp. 399–405, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. H. Sung, A. I. Volodin, and T.-C. Hu, “More on complete convergence for arrays,” Statistics & Probability Letters, vol. 71, no. 4, pp. 303–311, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. V. M. Kruglov, A. I. Volodin, and T.-C. Hu, “On complete convergence for arrays,” Statistics & Probability Letters, vol. 76, no. 15, pp. 1631–1640, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. E. Lesigne and D. Volný, “Large deviations for martingales,” Stochastic Processes and their Applications, vol. 96, no. 1, pp. 143–159, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. G. Stoica, “Baum-Katz-Nagaev type results for martingales,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 1489–1492, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. Alsmeyer, “Convergence rates in the law of large numbers for martingales,” Stochastic Processes and their Applications, vol. 36, no. 2, pp. 181–194, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Ghosal and T. K. Chandra, “Complete convergence of martingale arrays,” Journal of Theoretical Probability, vol. 11, no. 3, pp. 621–631, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Gut, “Complete convergence and Cesàro summation for i.i.d. random variables,” Probability Theory and Related Fields, vol. 97, no. 1-2, pp. 169–178, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H. Lanzinger and U. Stadtmüller, “Baum-Katz laws for certain weighted sums of independent and identically distributed random variables,” Bernoulli, vol. 9, no. 6, pp. 985–1002, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. Wang, X. Liu, and C. Su, “Equivalent conditions of complete convergence for independent weighted sums,” Science in China A, vol. 41, no. 9, pp. 939–949, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. K. F. Yu, “Complete convergence of weighted sums of martingale differences,” Journal of Theoretical Probability, vol. 3, no. 2, pp. 339–347, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. D. L. Li, M. B. Rao, and X. C. Wang, “Complete convergence of moving average processes,” Statistics & Probability Letters, vol. 14, no. 2, pp. 111–114, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Q. M. Shao, “Complete convergence for α-mixing sequences,” Statistics & Probability Letters, vol. 16, no. 4, pp. 279–287, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  26. Q. M. Shao, “Maximal inequalities for partial sums of ρ-mixing sequences,” Annals of Probability, vol. 23, no. 2, pp. 948–965, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  27. Z. Szewczak, “On Marcinkiewicz-Zygmund laws,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 738–744, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J.-I. Baek and S.-T. Park, “Convergence of weighted sums for arrays of negatively dependent random variables and its applications,” Journal of Theoretical Probability, vol. 23, no. 2, pp. 362–377, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. H.-Y. Liang, “Complete convergence for weighted sums of negatively associated random variables,” Statistics & Probability Letters, vol. 48, no. 4, pp. 317–325, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. H.-Y. Liang and C. Su, “Complete convergence for weighted sums of NA sequences,” Statistics & Probability Letters, vol. 45, no. 1, pp. 85–95, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. A. Kuczmaszewska, “On complete convergence in Marcinkiewicz-Zygmund type SLLN for negatively associated random variables,” Acta Mathematica Hungarica, vol. 128, no. 1-2, pp. 116–130, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. V. M. Kruglov, “Complete convergence for maximal sums of negatively associated random variables,” Journal of Probability and Statistics, vol. 2010, Article ID 764043, 17 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. M.-H. Ko, “On the complete convergence for negatively associated random fields,” Taiwanese Journal of Mathematics, vol. 15, no. 1, pp. 171–179, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. Y. S. Chow and H. Teicher, Probability Theory: Independent, Interchangeability, Martingales, Springer, New York, NY, USA, 3rd edition, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  35. J. Baxter, R. Jones, M. Lin, and J. Olsen, “SLLN for weighted independent identically distributed random variables,” Journal of Theoretical Probability, vol. 17, no. 1, pp. 165–181, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. G. Pisier, “Martingales with values in uniformly convex spaces,” Israel Journal of Mathematics, vol. 20, no. 3-4, pp. 326–350, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. N. V. Huan and N. V. Quang, “The Doob inequality and strong law of large numbers for multidimensional arrays in general Banach spaces,” Kybernetika, vol. 48, no. 2, pp. 254–267, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. P. Assouad, “Espaces p-lisses et q-convexes, inégalités de Burkholder,” in Proceedings of the Séminaire Maurey-Schwartz 1974–1975, Espaces Lp, Applications Radonifiantes et Géométrie des Espaces de Banach, no. 15, p. 8, Centre de Mathématiques Appliquées-École Polytechnique, 1975. View at MathSciNet
  39. N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation, vol. 27, Cambridge University Press, Cambridge, UK, 1987. View at MathSciNet
  40. R. Salem and A. Zygmund, “Some properties of trigonometric series whose terms have random signs,” Acta Mathematica, vol. 91, pp. 245–301, 1954. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. J. D. Hill, “The Borel property of summability methods,” Pacific Journal of Mathematics, vol. 1, pp. 399–409, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. D. L. Hanson and L. H. Koopmans, “On the convergence rate of the law of large numbers for linear combinations of independent random variables,” Annals of Mathematical Statistics, vol. 36, pp. 559–564, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. W. E. Pruitt, “Summability of independent random variables,” Journal of Applied Mathematics and Mechanics, vol. 15, pp. 769–776, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. W. E. Franck and D. L. Hanson, “Some results giving rates of convergence in the law of large numbers for weighted sums of independent random variables,” Bulletin of the American Mathematical Society, vol. 72, pp. 266–268, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  45. Y. S. Chow, “Some convergence theorems for independent random variables,” Annals of Mathematical Statistics, vol. 37, pp. 1482–1493, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  46. Y. S. Chow and T. L. Lai, “Limiting behavior of weighted sums of independent random variables,” Annals of Probability, vol. 1, pp. 810–824, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  47. W. F. Stout, “Some results on the complete and almost sure convergence of linear combinations of independent random variables and martingale differences,” Annals of Mathematical Statistics, vol. 39, pp. 1549–1562, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet